Yosida Approximation Methods for Generalized Equilibrium Problems - Archive ouverte HAL Access content directly
Journal Articles Journal of Convex Analysis Year : 2020

Yosida Approximation Methods for Generalized Equilibrium Problems

(1) , (2) , (3)
1
2
3
Not file

Dates and versions

hal-02502128 , version 1 (09-03-2020)

Identifiers

  • HAL Id : hal-02502128 , version 1

Cite

Ngoc Anh Pham, Hoai An Le Thi, Tao Pham Dinh. Yosida Approximation Methods for Generalized Equilibrium Problems. Journal of Convex Analysis, 2020, 27 (3), pp.959-977. ⟨hal-02502128⟩
90 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More